Help ! honest opinion


#1

Hi again,

not sure if you guys have heard of my story but basically I have never used finasteride/propecia/accutane or an ssri before. In the summer of 2016 while in Canada I decided to go on a diet so that I would get really lean. I was starving myself and exercising like crazy for 6 months. During this time I saw such crazy results in my physique that I did not care about the low sex drive , “KNOWING” (based on internet) that once I stopped my diet I would return to normal. It wasn’t long that my morning erections completely disappeared as well as my spontaneous ones. Again did not worry me , so I continued.

Around october/november 2016 I also had a pain in my right testicle and began to leak urine/ feel a cold feeling in urethra. December came and it is when I noticed more stuff go wrong like very low ejaculate volume as well as force… 2-3 drops would just ooze out. This is when I knew something was wrong and began eating like normal again. I gained the 35-40 lbs back thinking everything would go back to normal in a month or so. It took me a while to realize WTF was going on and I was even having a hard time at work doing simple tasks… I had developed severe restless leg syndrome to the point it would be very difficult to fall asleep. The next year went by in a blink and I could not even comprehend what was going on! Somewhere between all this I noticed my genitals were feeling numb! Rolling over in bed on my stomach I would not feel my penis, etc!!!

I went to the doctor earlier about symptoms of low t but first she rejected me. second time she checked it was 450 and said it was fine. Anyways 3-4 months later I came to her complaining about the numbness, and she said that I wasn’t complaining of that before, and that low testosterone does not cause numbness it is a nerve issue! She ordered me to see a neurologist and get a back MRI done. The back mri said I have a minor l1-l2 herniation as well as spina bifida l5-s1. She said that this was most likely my problems and ordered a leg emg. The leg emg also showed a loss of neurons in the right and left feet. Neurologist sent me to neurosurgeon who did not agree with the doctor after viewing my mri images and ordered a pituitary mri as well as an endocrinologist appointment. During all this time I even noticed that my armpits dont sweat anymore as well as my scrotum. The scrotum also is always high and tight. I messaged Dr Chrisler asking him if Low testosterone could cause numbness or should I go see a neurosurgeon asap. His reply was YES low DHT can cause numbness. I went the next day to go get my DHT checked and it came back at 220 (300-850) !! Last week the urologist prescrimed prostamol uno (saw palmetto)

Anyways, what I wanted to ask you guys is what direction I should go! It really looks to me like pfs :frowning:

SHBG 22.2nmol/l (16.5-55.9)
FSH 3.7 IU/L (1.5-12.4)
LH 5.0 IU/L (1.7-8.6)
Estradiol 13pg/ml (11,3-43.2)
Progesteron 0.12ng/ml (0-0.13)
Test total 21.2 (8.6-29)
Free Test 2.56% (1.53-2.88)
Cortisol 458nmol (171-536)
ACTH 29.2ng/l (0-46)
TSH 2,565mIU/L (0,35-4.94)
FT3 4.6pmol/l (2.9-4.9)
FT4 11.9 pmol/l (9-19)
Prolactin 286 mIU/l (73-324)


#2

I’m assuming that you won’t be taking this as it is a 5 ar inhibitor.


#3

no. probably you dont have pfs or any other syndrome… i hope you know that answer by yourself


#4

Stay the hell away from saw palmetto I’m 23 years old and used a topical that contained saw and my body is destroyed from that shit please don’t use it I beg of you, there’s nothing I can do for myself but it I can prevent anyone else then I will by all means, please listen to me and don’t take saw palmetto unless you want to damage your body permanently you will get even worse


#5

numb rubbery genitals/
-no morning /spontaneous erection in 2 years
-feels like brain signal to penis is not carried out all the way
-no feeling in orgasm, low ejaculate force and volume
-high/tight scrotum
-no body odor like before
-dry eyes
-leaking/dribbling urine
-no drive motivation for life
-0 libido

2+ years undiagnosis of this shit! This is not me…


#6

wait, did i miss something ? you havent
took anything yet ? then stay away from saw palmetto. whats the problem? you think you have pfs from a diet?


#7

wtf I have normal testosterone levels but havent had an erection in 2 years! The genitals skin feels numb! I have 0 libido, Drs dont know wtf it is… Only thing I found that I related to on internet were 1. Low testosterone 2. Cauda Equina Syndrome 3. PFS


#8

ah ok no problem bro. i believe you ! you havent took anything in the past ? are you sure? maybe something that suppress dht ?


#9

I have taken an antifungal cream since I was 10-21 with no problem …


#10

maybe that was the reason? what was the name ?


#11

it was topic steroid cream
im in europe now…cant get a hold of pharamacy in canada oto give me name of the cream…


#12

oh ok. fuck pharma really. worse than mafia. would be beneficial to find out whats exactly in the cream.


#13

Prolactin 286 mIU/l (73-324) look tall…


#14

Even I do not have a diagnosis yet, bro!


#15

damon, well you took finasteride didn’t you!? you have your diagnosis then!


#16

It might have been whatever was in the cream! You may have gotten side effects from long term use sides don’t initially pop up right away they can take years to occur for some. Topicals are just as dangerous as oral medications. But definitely post the list of ingredients from that cream if you can there might be some form of dht inibiting ingredients in the formula.


#17

No man! I did not take finasteride but Oxerutin!


#18

I am 6 months without a diagnosis!


#19

im sry for you guys. i fucking hate pharma since then


#20

Starvation has been shown to decrease T levels up to 82% in rats. For the predisposed, a strong reduction in T is even more potent than “just” inhibiting 5AR (we’ll see that once the Lupron folks start coming on board). As far as the evidence currently goes, anything that reduces androgenic action, be it at the hormone or receptor level, can cause what we narrowly call “PFS” (you may also call it PSSD or PAS, all the same imo).

https://joe.bioscientifica.com/view/journals/joe/121/3/joe_121_3_002.xml

Anyhow, hang in there please, and be sure to avoid anything else with anti-androgenic action at this point.